# SDR SWIA201128497

- Difficulty date: November 7, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 25,186 hours, 19,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND FROM THE AFT, OVERHEAD EMERGENCY LIGHT IS OUT.  (FLT 4492)  RELAMPED EMERGENCY LIGHT.
